# SDR ASAA2015082612919

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 4,936 hours, 1,596 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CAB ZONE TEMP LIGHT ON.  ACFT GROUNDED.  NR 1 TEMP CONTROLLER SHOWS TEMP SENSOR FAULT LAST LEG.  BITE OF CONTROLLER REST FAULT AND SHOWS GO.  OPS NORMAL, REF 21-61-20.
